# SDR SWAA2022030910478

- Difficulty date: May 27, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 55,628 hours, 34,063 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS WERE FOUND WITH TWO INCHES OF EACH OTHER ON FLOOR PANEL 120BF IN THE AFT CARGO PER MM 25-52-00-200-803. ONE CRACK IS 12' LONG AND THE OTHER IS 15.8' MOD / REMOVED AND REPLACED CARGO FLOOR PANEL PER B737 AMM 25-52-10
